DOI QR코드

DOI QR Code

q-IDEALLY DIFFERENTIAL AND i-IDEALLY DIFFERENTIAL COMMUTATIVE ARTINIAN RINGS

  • Artemovych, O.D. (Department of Algebra and Topology, Faculty of Mechanics and Mathematics, Ivan Franko National University)
  • Published : 2002.02.01

Abstract

We characterize the commutative Artinian rings R every proper quotient ring (respectively every proper ideal) in which is invariant with respect to all derivations.

References

  1. Introduction to commutative algebra M. F. Atiyah;I. G. Macdonald
  2. Periodica Math. Hungar. v.36 Differentially trivial and rigid rings of finite rank https://doi.org/10.1023/A:1004648818462
  3. Pacif. J. Math. v.45 A note on hereditary rings V. P. Camillo https://doi.org/10.2140/pjm.1973.45.35
  4. DAN UkrSSR v.4 Ideally differential and perfect rigid rings O. D. Artemovych
  5. Acta Math. Acad. Sci. Hungar. v.17 Arithmetical rings Ch. U. Jensen https://doi.org/10.1007/BF02020446
  6. Ring theory Algebra Ⅱ C. Faith
  7. Commutative algebra v.Ⅱ O. Zariski;P. Samuel;D. Van Nostrand C.(ed.)
  8. Trans. Amer. Math. Soc. v.59 On the structure and ideal theory of complete local rings I. S. Cohen https://doi.org/10.1090/S0002-9947-1946-0016094-3
  9. J. Algebra v.74 Local rings with bounded ideals K. R. McLean https://doi.org/10.1016/0021-8693(82)90028-X
  10. Acta Universitatis Carolinae v.26 Differential rings in which any ideal is differential A. Nowicki

Cited by

  1. Random fixed points of multivalued ∗-nonexpansive maps vol.11, pp.3, 2003, https://doi.org/10.1515/156939703771378590